# SDR I5HA0758005

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N582
- Make and model: Cvac 580
- Aircraft serial: 475
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Regulator
- Condition: Failed
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE ENROUTE, MAINTENANCE BASE (LCK)TO THE OUT STATION, THE CREW OBSERVED THE LT PROPELLER RPM OVERSPEED.  THE CREW WAS UNABLE TO REGAIN NORMAL RPM AND ELECTED TO SHUTDOWN THE ENGINE.  THE AIRCRAFT LANDING UNEVENTFULLY.   AT THIS TIME THE CAUSE OF THE OVERSPEED IS STILL TO BE DETERMINED.  THE PROPELLER GOVERNOR AND NTS VALVE WERE REMOVED AND REPLACED BUT DID NOT FIX THE PROBLEM.  THE PROPELLER REGULATOR ASSEMBLY IS BEING CHANGED.  THE PROPELLER REGULATOR WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
